Ask the Licensed Doctor Now

Sulaiman Abd Al-Hadi

Sulaiman Abd Al-Hadi

Licensed Doctor

Answered 29011 | Rating 97.7%

Doctor
This answer was rated:

Hi I am a Thyroid patient. On 100 mg eltroxin . Lately I have been suffering from week leg and pain in my legs and feet. Could u suggest what is the reason. And which dr. Do I consult

Ask your Question

Share this page

Expert's Answer: Sulaiman Abd Al-Hadi

Sulaiman Abd Al-Hadi

Sulaiman Abd Al-Hadi

Licensed Doctor

Answered 29011 | Rating 97.8%

السلام عليكم ورحمة الله وبركاته
شكرا لثقتكم بنا وتواصلكم معنا ونتمنى لكم السلامة دائما

It may be related to the thyroid disease.
so you have to do TSH, T4 test first and consult your doctor.
Other reasons may be related to Bone or joint problems so you have to consult an orthopedic to do examination and tests.
you can take ibuprofen 400 mg three times daily till you consult your doctor.
يمكنك الاستفسار في أي وقت وسنقوم بالرد عليك في أسرع وقت ممكن.
كما يمكنك استخدام جلسات المتابعة معي على الهاتف ، إذا كنت ترغب في الحصول على جلسة الهاتف ، سيكلفك رسوم بسيطة للمكالمة ، إضغط على هذا الرابط لحجز جلسة الهاتف
jawabkom.com/4502671

يسعدنا تواصلكم معنا, كما يمكنك استشارة العديد من الخبراء على جوابكم,كالمحامين, وأخصائيي التغذية, والمهندسين, وغيرهم.
خالص تحياتي
د. سليمان عبد الهادي

Ask the Licensed Doctor

Sulaiman Abd Al-Hadi

Sulaiman Abd Al-Hadi

Licensed Doctor

Answered 29011 | Rating 97.7%

  • 100% Satisfaction Guarantee
  • Join 8 Million Satisfied Customers
Conversations are covered by this disclaimer

In the News